Matthew A. Papanikolas
Matthew A. Papanikolas
Professor of Mathematics, Texas A&M University
Verified email at - Homepage
Cited by
Cited by
Tannakian duality for Anderson–Drinfeld motives and algebraic independence of Carlitz logarithms
MA Papanikolas
Inventiones mathematicae 171, 123-174, 2008
Determination of the algebraic relations among special Γ-values in positive characteristic
GW Anderson, WD Brownawell, MA Papanikolas
Annals of Mathematics 160 (1), 237-313, 2004
Gaussian hypergeometric functions and traces of Hecke operators
S Frechette, K Ono, M Papanikolas
International Mathematics Research Notices, 3233-3262, 2004
A rapid introduction to Drinfeld modules, -modules, and -motives
WD Brownawell, MA Papanikolas
t-Motives: Hodge Structures, Transcendence and Other Motivic Aspects, 3-30, 2020
Algebraic independence of periods and logarithms of Drinfeld modules. With an appendix by B. Conrad.
CY Chang, MA Papanikolas
Journal of the American Mathematical Society 25 (1), 123-150, 2012
Linear independence of Gamma values in positive characteristic
WD Brownawell, MA Papanikolas
Journal für die reine und angewandte Mathematik 549, 91-148, 2002
An effective criterion for Eulerian multizeta values in positive characteristic
CY Chang, MA Papanikolas, J Yu
Journal of the European Mathematical Society 21 (2), 405-440, 2019
Log-algebraicity on tensor powers of the Carlitz module and special values of Goss L-functions
MA Papanikolas
preparation, 2015
Algebraic relations among periods and logarithms of rank 2 Drinfeld modules
CY Chang, MA Papanikolas
American Journal of Mathematics 133 (2), 359-391, 2011
Special L-values and shtuka functions for Drinfeld modules on elliptic curves
N Green, MA Papanikolas
Research in the Mathematical Sciences 5 (4), 47 pp., 2018
Identities for Anderson generating functions for Drinfeld modules
A El-Guindy, MA Papanikolas
Monatshefte für Mathematik 173 (4), 471-493, 2014
A Weil–Barsotti formula for Drinfeld modules
MA Papanikolas, N Ramachandran
Journal of Number Theory 98 (2), 407-431, 2003
A finite field hypergeometric function associated to eigenvalues of a Siegel eigenform
D McCarthy, MA Papanikolas
International Journal of Number Theory 11 (8), 2431-2450, 2015
Algebraic independence of arithmetic gamma values and Carlitz zeta values
CY Chang, MA Papanikolas, DS Thakur, J Yu
Advances in Mathematics 223 (4), 1137-1154, 2010
Explicit formulas for Drinfeld modules and their periods
A El-Guindy, MA Papanikolas
Journal of Number Theory 133 (6), 1864-1886, 2013
Combinatorics of traces of Hecke operators
S Frechette, K Ono, M Papanikolas
Proceedings of the National Academy of Sciences 101 (49), 17016-17020, 2004
Hyperderivatives of periods and quasi-periods for Anderson -modules
C Namoijam, MA Papanikolas
arXiv preprint arXiv:2103.05836, 2021
Frobenius difference equations and algebraic independence of zeta values in positive equal characteristic
CY Chang, MA Papanikolas, J Yu
Algebra & Number Theory 5 (1), 111-129, 2011
Geometric Gamma values and zeta values in positive characteristic
CY Chang, MA Papanikolas, J Yu
International Mathematics Research Notices 2010 (8), 1432-1455, 2010
Algebraic independence of values of Goss L-functions at s= 1
BA Lutes, MA Papanikolas
Journal of Number Theory 133 (3), 1000-1011, 2013
The system can't perform the operation now. Try again later.
Articles 1–20